# SDR CA130911004

- Difficulty date: September 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 31,025 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110047001
- Condition: Worn
- Location: Rt Engine
- Part time: 22,957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED ENGINE CHANGE, 1 OF THE REAR ENGINE VERTICAL STRUT WAS FOUND WITH THE BEARING WORN OUT, WAY BEYOND LIMITS.  AS PRECAUTIONNARY THE COMPANY HAS INITIATE A FLEET INSPECTION AS A RESULT OF THIS FINDING.
